# SDR HNAA0700066

- Difficulty date: April 14, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 28,233 hours, 30,705 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1011801
- Condition: Malfunctioned
- Location: Airstair Steps
- Part time: 28,233 hours, 30,705 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT - F/A REPORTED SMOKE COMING FROM AIRSTAIR DOOR STEP LIGHTS (MIDDLE 2 LIGHTS).
